# SDR HEEA073566

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- Aircraft time: 19,865 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Set
- Part number: 206010003007
- Condition: Corroded
- Location: M/R Head
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION PITTING ON SURFACE OF CONES. REPLACED WITH SERVICEABLE ASSY.
